# SDR AALA201904089027

- Difficulty date: March 9, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 60,889 hours, 22,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Plate
- Part number: D5337056920600
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CABIN LEFT HAND PRESSURE PLATE MIDDLE AND AFT  HOLES CRACKED AT FR 43 SIDE BOX BEAM FLANGE. REPLACED PRESSURE PLATE PER SRM 51-72-11 AND EO 5315Y06.
